Tylenol
Tylenol Extra Strength Easy to Swallow Acetaminophen, Pain Reliever & Fever Reducer Coated Caplets for Adults with Gentleglide Technology, 500 mg Extra Strength Acetaminophen, 100 ct
Tylenol Extra Strength Easy to Swallow Acetaminophen, Pain Reliever & Fever Reducer Coated Caplets for Adults with Gentleglide Technology, 500 mg Extra Strength Acetaminophen, 100 ct
Couldn't load pickup availability
Price includes
Import Duties and Taxes. Free shipping available.
Guaranteed Genuine Product Imported and Ship from the USA.
Price shown is all-inclusive-you will never be charged extra.
Delivery Within 7 to 15 Days.
Cancellations accepted within 24 hours after placing order only.
Description
Tylenol
Product BenefitsPain Relief
Specific Uses For ProductMenstrual Pain, Joint Pain, Muscle Pain, Fever
Number of Items100
Item FormCaplet
Age Range (Description)Adult
Prescription is needed
100-count Tylenol Extra Strength Acetaminophen pain reliever & fever reducer in easy to swallow* caplets to temporarily relieve minor aches & pains *easier to swallow coating than Extra Strength Tylenol Caplets, among those with a preference
Each pain reliever caplet features Gentleglide coating technology, a specialized technology that allows for easy swallowing of pills, creating a pleasant experience for those who struggle with taking pills, caplets, or tablets
Intended for use in adults & children 12 years & over, take two easy to swallow extra strength acetaminophen caplets every six hours while symptoms last
Experience the extra strength relief from minor aches & pains with Tylenol, the #1 doctor recommended brand for pain relief & fever reduction
Additional details
Temporarily reduce fever and relieve minor aches and pains with Tylenol Extra Strength Easy-to-Swallow Coated Acetaminophen Caplets for Adults. This extra-strength pain reliever from the #1 doctor-recommended brand for pain relief and fever reduction features Gentleglide coating technology, a specialized technology that allows for easy swallowing of pills*, creating a pleasant experience for those with dysphagia or those who struggle with taking pills, caplets, or tablets. Each coated caplet contains 500 milligrams of acetaminophen, a pain reliever and fever reducer for strong, fast relief from minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. Adults and children 12+ should take two easy-to-swallow extra strength acetaminophen caplets every six hours while symptoms last. *easier to swallow coating than Extra Strength Tylenol Caplets, among those with a preference.
Important information
Ingredients
Active ingredient (in each caplet) Acetaminophen 500 mg Purpose Pain reliever/fever reducer Inactive ingredients crospovidone, FD&C red no. 40, FD&C yellow no. 6, guar gum, hypromellose, magnesium stearate, maltodextrin, medium chain triglycerides, microcrystalline cellulose, polyvinyl alcohol, povidone, pregelatinized starch, sodium starch glycolate, stearic acid, sucralose, talc, titanium dioxide
Directions
■ do not take more than directed (see overdose warning) adults and children 12 years and over ■ take 2 caplets every 6 hours while symptoms last ■ do not take more than 6 caplets in 24 hours, unless directed by a doctor ■ do not use for more than 10 days unless directed by a doctor children under 12 years: ask a doctor
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Share
Questions for this product
You're not logged in. Login to ask questions about this product.







